# SDR QXEA2016072900469

- Difficulty date: July 24, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,254 hours, 13,029 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wind To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE PANEL 262HT DAMAGED.  REMOVED AND REPLACED IAW SRM 51-42-05 REPAIR-01, AND DWG 85700005 REV-A.
